A method for constructing infinite sequence complexiton solutions to nonlinear evolution equations
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2011, Vol. 60 Issue (1): 010202    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
A method for constructing infinite sequence complexiton solutions to nonlinear evolution equations
Taogetusang
The College of Mathematical Science, Inner Mongolia Normal University, Huhhot 010022, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn